# SDR EE4Y20110387

- Difficulty date: June 18, 2011
- Submitted: June 21, 2011
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N506NK
- Make and model: Airbus A319-132
- Aircraft serial: 2490
- Aircraft time: 21,422 hours, 10,418 cycles
- Engine: Iae V2524A5
- System (JASC): 7520 · Engine Cooling System
- Part: Pad
- Part number: 7404019514
- Condition: Worn
- Location: Fan Cowl
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE NR 2, FAN COWL, FWD UPPER CORNERS PADS WITH WEAR.  THE CORNER-PADS WEAR REQUIRE A MAJOR REPAIR IAW SRM GUIDELINES.
